# SDR 99ZZZX3650

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98637
- Make and model: Cessna 172P
- Aircraft serial: 17276326
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Cracking
- Location: Inst Vacuum Sys
- Part time: 2,680 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BEGAN TO LOSE VACUUM ON THE INSTRUMENT AIR SYS.  FOUND A POSSIBLE LINE CRACKED ON THE OUTSIDE FROM AGE.  AFTER REMOVING THAT LINE AND OTHER LINES ALSO CONNECTED TO THE INSTRUMENTS, DISCOVERED NOT ONLY THE OUTSIDE OF THE LINE WAS CRACKED, BUT THE INSIDE LINER (RED) WAS CRUMBLING FROM AGE AND PARTICLES FOUND IN SOME OF THE INSTRUMENT SCREENS.  THESE LINES WERE ORIG EQUIP LINES INSTALLED WHEN ACFT WAS BUILT.  ALL OF THE LINES INSTALLED WITH IMPERIAL EASTMAN HYTRON REDI-SEAL 04A HOSE HAD BE BE REPLACED AND INSTRUMENTS HAD TO BE REMOVED AND CHECKED FOR CONTAMINATES BEFORE RETURNING TO SERVICE.  3 OF 12 ACFT OPERATED BY SUBMITTER HAD THE IDENTICAL SAME PROBLEM. ONE C-182R, AND 2 C-172P'S MFG IN 1985 OR 1986.
